Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Combinatorial spin structures on triangulated manifolds

Ryan Budney

Algebraic & Geometric Topology 18 (2018) 1259–1279
Bibliography
1 R Benedetti, C Petronio, Branched standard spines of 3–manifolds, 1653, Springer (1997) MR1470454
2 R Benedetti, C Petronio, Combed 3–manifolds with concave boundary, framed links, and pseudo-Legendrian links, J. Knot Theory Ramifications 10 (2001) 1 MR1822138
3 R Benedetti, C Petronio, Reidemeister–Turaev torsion of 3–dimensional Euler structures with simple boundary tangency and pseudo-Legendrian knots, Manuscripta Math. 106 (2001) 13 MR1860979
4 R Benedetti, C Petronio, Spin structures on 3–manifolds via arbitrary triangulations, Algebr. Geom. Topol. 14 (2014) 1005 MR3180826
5 R Budney, B A Burton, J Hillman, Triangulating a Cappell–Shaneson knot complement, Math. Res. Lett. 19 (2012) 1117 MR3039834
6 R Budney, J A Hillman, A small infinitely-ended 2–knot group, J. Knot Theory Ramifications 26 (2017) MR3597255
7 B Burton, R Budney, W Pettersson, others, Regina: software for low-dimensional topology, (2016)
8 R Forman, A user’s guide to discrete Morse theory, Sém. Lothar. Combin. 48 (2002) MR1939695
9 É Gallais, Combinatorial realization of the Thom–Smale complex via discrete Morse theory, Ann. Sc. Norm. Super. Pisa Cl. Sci. 9 (2010) 229 MR2731156
10 R E Gompf, Spinc–structures and homotopy equivalences, Geom. Topol. 1 (1997) 41 MR1475553
11 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
12 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
13 M W Hirsch, B Mazur, Smoothings of piecewise linear manifolds, 80, Princeton Univ. Press (1974) MR0415630
14 S J Kaplan, Constructing framed 4–manifolds with given almost framed boundaries, Trans. Amer. Math. Soc. 254 (1979) 237 MR539917
15 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2003) MR1997069
16 J Milnor, Spin structures on manifolds, Enseignement Math. 9 (1963) 198 MR0157388
17 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
18 H Seifert, W Threlfall, Seifert and Threlfall : a textbook of topology, 89, Academic (1980) MR575168
19 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
20 V G Turaev, Euler structures, nonsingular vector fields, and Reidemeister-type torsions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 607 MR1013714
21 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508
22 R A Wilson, The finite simple groups, 251, Springer (2009) MR2562037